# SDR 2007UALA00327

- Difficulty date: February 6, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 51,442 hours, 6,286 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 1L EMERGENCY SLIDE ILLUMINATION LIGHT INOP.       RELAMPED, OP CHECKED OK.
